# SDR QXEA2017030200095

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,784 hours, 18,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION,  AMBER NOSE GEAR LIGHTS REMAINED ILLUMINATED. ALL 3 GEAR DOWN LIGHTS WERE ILLUMINATED. AT GATE FOUND THE NOSE GEAR DOORS CLOSED.  OPENED NOSE GEAR DOOR, FOUND NLG DOOR CL PROBE SENSOR DIRTY, CLEANED SENSOR, RAN NR 2 ENGINE, DOOR CLOSED AND INDICATED CLOSED.   RETURN TO SERVICE.
